# SDR USA2008F00031

- Difficulty date: September 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTED THE EMERGENCY ESCAPE PATH LIGHT ON SEAT ROW 22, LT SIDE, INOPERATIVE.  MAINT TROUBLESHOT AND FOUND A BROKEN WIRE. OPERATIONAL CHECK GOOD.  (K)
